# SDR YENA20160829760

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 27,113 hours, 16,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON L1 DOOR LOWER BEAM 9.5 " AFT OF FRAME 18, LBL49.  REPAIRED BEAM IAW ENGINEERING ISSUED EC E16-658-01 AND ETD 2016-190-072982.
